Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Shore points and dendrites


Authors: Víctor Neumann Lara and Isabel Puga-Espinosa
Journal: Proc. Amer. Math. Soc. 118 (1993), 939-942
MSC: Primary 54F15; Secondary 54F50
MathSciNet review: 1137230
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A point $ x$ in a dendroid $ {\mathbf{X}}$ is called a shore point if there is a sequence of subdendroids of $ {\mathbf{X}}$ not containing $ x$ and converging to $ {\mathbf{X}}$ in the Hausdorff metric. We give necessary and sufficient conditions for a dendroid to be a dendrite, in terms of shore points and Kelley's property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15, 54F50

Retrieve articles in all journals with MSC: 54F15, 54F50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1137230-6
PII: S 0002-9939(1993)1137230-6
Keywords: Dendroid, dendrite, shore point, Kelley's property
Article copyright: © Copyright 1993 American Mathematical Society